Pamol 650

Pamol 650

paracetamol

Manufacturer:

Sunward

Distributor:

Apex Pharma Marketing
Full Prescribing Info
Contents
Paracetamol.
Indications/Uses
This medicine is used as an analgesic and antipyretic in conditions accompanied by discomfort and fever such as the common cold and other viral infections. It also provides analgesia in conditions involving musculoskeletal pain as well as in other painful disorders such as headaches, dysmenorrhoea, myalgia and neuralgia.
Dosage/Direction for Use
Oral administration.
The adult dose is 650mg (1 tablet) to 975mg (1 ½ tablets), 3 or 4 times daily as required.
Do not take more frequently than every 4 hours.
Not more than 3.9g (6 tablets) in 1 day.
Overdosage
If the patient takes more of the medicine than the patient should: Seek medical advice immediately even if the patient feels well, because of the risk of liver failure.
Contraindications
If the patient is allergic to paracetamol or any constituents of this medicine. If the patient had a serious skin reaction with this medicine, do not take it or any products containing paracetamol or acetaminophen again. Doing so could cause the patient to have another serious skin reaction.
Special Precautions
Paracetamol should be given with care to patients with impaired kidney or liver function.
Adverse Reactions
Stop taking this medicine and tell the doctor immediately if: The patient experiences allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face.
The patient experiences any skin rash or reaction. Symptoms of serious skin reactions may include skin reddening, rash, blisters, and separation of the upper surface of the skin from the lower layers. These serious skin reactions are rare, but can occur even if the patient has taken this medicine in the past without any problems.
The patient experiences mouth ulcers.
Drug Interactions
Before taking this medicine, make sure the patient consults the doctor if taking warfarin or similar medicines used to thin the blood.
Storage
Store at or below 30°C.
Patient Counseling Information
If any of the side effects get serious that need urgent medical attention.
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Tab 650 mg (oblong, convex, white, plain tablet with single score on one side only) x 3 x 10's, 10 x 10's, 50 x 10's, 100 x 10's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $139 a year.
Sign up for free
Already a member? Sign in